# SDR JJBA20250507028

- Difficulty date: February 27, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Keeper
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION FOUND ON BOLT KEEPER AT SERVO TAB LINKAGE (LH ELEVATOR). REMOVED CORROSION ON BOLT KEEPER AT SERVO TAB LINKAGE. APPLIED TOP COAT FINISH ON BOLT KEEPER AT SERVO TAB LINKAGE.
